Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KateAnn

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About KateAnn

  • Rank
    New Member
  1. I have this exact same problem! So reassuring to know that there are others out there who do I thought I was alone as i've never come across anyone else with it! Like you, I hate the thought of having this pus in my pores and am always squeezing it out however I am starting to get quite bad scarring which doesn't look very attractive so I know I need to stop but am finding it really hard to. Does anyone know of any good creams or treatments which encourage your skin to peel? As for getting r
  2. Hi, Been on accutane for just under 2 months now and woke up this morning with a sharp chest pain just under my right breast bone. It has calmed down as the day has gone by but I can still feel it there slightly if I make a swift movement or breath in really deeply. Im not going to take any more accutane until its completely gone just wondering if anyone else has experienced this and how long it lasted and whether they carried on etc. Im not too worried about it, im hoping ive just pulled my
  3. You're right. It is very selfish of me, I clearly have a lot to gain by doing this. It would be much better of me to not share my bad experience. People should only here the good stories. Come on now. I don't go into every topic and tell people that they're going to have problems. But when people make posts/threads where they're on the fence and they specifically ask for others to share their experiences, I tell them about mine. How the exactly is that selfish? Should I do nothing? When som
  4. I said should be fine. I am aware that a lot of people who do get negative side effects don't develop them till after they have finished accutane and am very sorry this has happened to you but I think it's really selfish 'dont_do_it' that you have purposely made an account on here just to try and scare people and put them off taking accutane.
  5. Im going through exactly the same! Justhad my dosage upped from 40mg to 50mg and cannot believe how much of a difference that extra 10mg is making! My lips were dry but copable on 40mg, however now they have gone really bad and I have been putting that much lip balm that I now have ulcers all over my bottom lip from rubbing my lips together so much to rub the balm in! My bottom lip has swollen and I look like ive had lip implants!! Also found my skin has gone blotchy and red and seems a bit wor
  6. The biggest side effects that I have noticed are really just dry lips and dry skin in general. I'm definitely not breaking out as bad as I use to but I just figured that by the start of month 5 I wouldnt be breaking out much at all anymore. I'm 160 pounds so I think the dosage i'm on 60 mg is the dosage that I will remain on for the remainder of my treatment. Does anybody know if 60 mg is the normal dosage for somebody who weighs 160 pounds? Yes that dosage is fine, it is recommen
  7. What dosage are you starting on because it depends, the higher you start the quicker because it works faster. I started on 40mg and had really painful ribs by week 2 which lasted for about a week and a half but has completely gone now. I assume that was just my body getting used to it? I started to get the side effects which im guessing will last for the duration around week 3/4. Thats when you will start to notice your skin drying out etc. But thats just my experience it may differ for ever
  8. I also use carmex for my lips works great for me just make sure you always have it on you! For a moisturiser I would highly recommend Aveeno, I recently had a dry skin rash on my hands and tried a few moisturisers which either didn't work or really stung. Aveeno worked wonders on it and the rash was completely gone within days. I personally find using too many products on my face makes me breakout so I just wash my face with soap and don't use anything else on it. For face moisturiser I use eliz
  9. Hi I am currently on Isotretinoin which is exactly the same as Accutane and have been on it for 6 weeks. I am just starting to see results and am so excited that my skin will soon be completely clear! Ive suffered with moderate acne for years and tried every product available but nothing clears your skin completely (The only thing I found did work a bit was the contraceptive pill Dianette, dont know if youve tried that? It completely cleared my back). I was offered isotretinoin 2 years ago but
×